MathSciNet Relay Station
MathSciNet bibliographic data
MR3299330 05C50
Lan, Jie; Zhou, Bo Spectra of graph operations based on $R$-graph. Linear Multilinear Algebra 63 (2015), no. 7, 1401–1422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement